Archive for Mathematical Logic 42 (4):361-370 (2003)

. Using the theory of BL-algebras, it is shown that a propositional formula ϕ is derivable in Łukasiewicz infinite valued Logic if and only if its double negation ˜˜ϕ is derivable in Hájek Basic Fuzzy logic. If SBL is the extension of Basic Logic by the axiom ) → ψ, then ϕ is derivable in in classical logic if and only if ˜˜ ϕ is derivable in SBL. Axiomatic extensions of Basic Logic are in correspondence with subvarieties of the variety of BL-algebras. It is shown that the MV-algebra of regular elements of a free algebra in a subvariety of BL-algebras is free in the corresponding subvariety of MV-algebras, with the same number of free generators. Similar results are obtained for the generalized BL-algebras of dense elements of free BL-algebras.
Keywords Legacy
Categories (categorize this paper)
DOI 10.1007/s001530200144
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,248
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Distributive Lattices.Raymond Balbes & Philip Dwinger - 1977 - Journal of Symbolic Logic 42 (4):587-588.
Complexity of T-Tautologies.Matthias Baaz, Petr Hájek, Franco Montagna & Helmut Veith - 2001 - Annals of Pure and Applied Logic 113 (1-3):3-11.

Add more references

Citations of this work BETA

Glivenko Theorems for Substructural Logics Over FL.Nikolaos Galatos & Hiroakira Ono - 2006 - Journal of Symbolic Logic 71 (4):1353 - 1384.
Glivenko Theorems Revisited.Hiroakira Ono - 2010 - Annals of Pure and Applied Logic 161 (2):246-250.

View all 7 citations / Add more citations

Similar books and articles

On Arithmetic in the Cantor- Łukasiewicz Fuzzy Set Theory.Petr Hájek - 2005 - Archive for Mathematical Logic 44 (6):763-782.
Finiteness in Infinite-Valued Łukasiewicz Logic.Stefano Aguzzoli & Agata Ciabattoni - 2000 - Journal of Logic, Language and Information 9 (1):5-29.
Structural Completeness in Fuzzy Logics.Petr Cintula & George Metcalfe - 2009 - Notre Dame Journal of Formal Logic 50 (2):153-182.
Bourne on Future Contingents and Three-Valued Logic.Daisuke Kachi - 2009 - Logic and Logical Philosophy 18 (1):33-43.
On Witnessed Models in Fuzzy Logic II.Petr Hájek - 2007 - Mathematical Logic Quarterly 53 (6):610-615.


Added to PP index

Total views
17 ( #638,893 of 2,518,495 )

Recent downloads (6 months)
1 ( #408,186 of 2,518,495 )

How can I increase my downloads?


My notes